Skip to Main content Skip to Navigation
Journal articles

Average Tree Solutions and the Distribution of Harsanyi Dividends

Document type :
Journal articles
Complete list of metadatas

https://halshs.archives-ouvertes.fr/halshs-00617708
Contributor : Soledad Beudon <>
Submitted on : Tuesday, August 30, 2011 - 11:59:00 AM
Last modification on : Thursday, April 30, 2020 - 3:12:05 PM

Links full text

Identifiers

Citation

Richard Baron, Sylvain Béal, Éric Rémila, Philippe Solal. Average Tree Solutions and the Distribution of Harsanyi Dividends. International Journal of Game Theory, Springer Verlag, 2011, 40 (2), pp.331-349. ⟨10.1007/s00182-010-0245-7⟩. ⟨halshs-00617708⟩

Share

Metrics

Record views

257